MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY; VERIFY INDICATOR TAPE

STERIS CORPORATION - HOPKINS VERIFY; VERIFY INDICATOR TAPE
Model Number PCC071
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The verify indicator tape is intended to secure items wrapped in synthetic wrap materials until used and to distinguish between processed and unprocessed units through a color change from the start color (pink) to peach, yellow or light.The device history record for the subject lot was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A complaint review indicates this is an isolated event for the subject lot.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting an mdr solely due to the receipt of the user facility vigilance report which is in accordance with our policies and procedures.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via a vigilance report to the italian ministry of health that their indicator tape was detaching from the sterile barrier system during the sterilization phase and the tape did not change completely.The user facility reported that the devices were reprocessed prior to use.No report of injury.

Brand Name
VERIFY
Common Device Name
VERIFY INDICATOR TAPE
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key20919922
Report Number3000251274-2024-00005
Device Sequence Number5118611
Product Code JOJ
UDI-Device Identifier10724995172593
UDI-Public(01)10724995172593(17)250606(10)22224
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K231488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model NumberPCC071
Device Catalogue NumberPCC071
Device Lot Number(10)22224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown